# SDR QXEA2025082200296

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 18,851 hours, 13,068 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 1946C
- Condition: Faulted
- Location: Zone 700 Brake
- Part time: 16,036 hours, 11,184 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN RELEASING PARKING BRAKE CYAN EICAS MESSAGE EMER BRAKE FAULT.  BRAKES WERE STILL HOLDING ACFT.  CYCLED THE LEVER, BRAKES RELEASED.  CYAN MESSAGE DISAPPEARED.  AFTER STARTING TAXI & SETTING PARKING BRAKE AGAIN,  SAME ISSUE HAPPENED.  HAD TO CYCLE LEVER MULTIPLE TIMES TO GET BRAKES TO RELEASE.  RETURNED TO GATE.   RFS. INTERROGATED CMC, FOUND FAULT CODES 32400015UT1 & 32400016UT1, NO FAULT CODES ON EICAS.  PERFORMED FIM 32-41-00-810-863A UP TO STEP 7(P).  CONTINUED WITH E175 FIM 32-41-00-810-866A FROM STEP 7(M) TO P(2) SUBTASK 32-41-00-813-761A & FOUND TO BE TRANSITORY.  R & R EMERGENCY/PARK BRAKE VALVE IAW AMM 32-44-01-000/400-801A.  CHKED GOOD & TAXI CHK GOOD.  NO FURTHER DEFECTS.  RTS.
